MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Permanent Sled Bag; transducer, ultrasonic, diagnostic

BOSTON SCIENTIFIC CORPORATION Permanent Sled Bag; transducer, ultrasonic, diagnostic
Model Number H749393150100
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2026
Type of Reportable Event Malfunction

Brand Name
Permanent Sled Bag
Common Device Name
transducer, ultrasonic, diagnostic
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key50326245
Report Number2124215-2026-44629
Device Sequence Number9596596
Product Code ITX
UDI-Device Identifier08714729896845
UDI-Public(01)08714729896845(17)290219(10)39316625
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K152403
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH749393150100
Device Catalogue NumberH749393150100
Device Lot Number0039316625
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/27/2026
Initial Report FDA Received Date08/19/2026
Supplement Report FDA Received Date09/17/2026
Date Device Manufactured02/20/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown